# SDR SWIA200413836

- Difficulty date: September 21, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 8,792 hours, 6,835 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING LANDING.   INSTALLED NEW SERVICEABLE FLEX DRIVE SHAFT AND HOUSING BETWEEN ACTUATORS 3 AND 4 ON RT SIDE IAW MM 27-53-10.  REMOVED AND REPLACED RT ACTUATOR IAW CRJ MM 27-53-05. OPERATIONAL CHECK GOOD. PN 601R93105-405  SN OFF 5453.
